# SDR AALA202109156063

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 18,001 hours, 6,820 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Glazed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  PASSENGER CREW DOOR 832 OUTER WINDOW PANE GLAZED. REPLACED OUTER WINDOW PANE PER AMM 56-31-13-400-002-A.
